# SDR ABXA9800690

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592Y878501N
- Condition: Corroded
- Location: Bs 756-840
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 CORRODED BETWEEN FRAMES AT STATIONS 775 AND 794 AND AT STATION 756.  REPLACED LONGERON BETWEEN STATIONS 756 AND 840 IAW DC9 SRM 51-30-5 AND 51-30-1.
